# SDR QXEA2022112900329

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 24,019 hours, 25,883 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Breaker
- Part number: MS332015
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG ADPT HEAT 2 CAUTION LIGHT ILLUMINATED IN CRUISE. INTK LIP HTR ENG 2 CIRCUIT BREAKER POPPED. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REF W/O 326282 N/R-00001 FOR WORK PERFORMED AND REPLACEMENT OF THE #2 ENGINE INTAKE LIP HEATER CIRCUIT BREAKER. OPS TEST GOOD. RETURNED TO SERVICE.
